Jump to content
CrazyBoards.org

Teagan

Member
  • Content Count

    37
  • Joined

  • Last visited

About Teagan

  • Rank
    Member

Profile Information

  • Gender
    female
  • Interests
    Reading, ceramics, riding/horses.....

Recent Profile Visitors

1,702 profile views
  1. Gone Fishing............

  2. Woo, I don't see that but if you could delete both of my albums from the gallery I would greatly appreciate it!!!! Thank you!!
  3. I've been trying to delete my albums and can't seem to find a way to delete an album or a photo. How did you do this?
  4. I can't seem to figure out how to delete a gallery album or some pics from an album since the update. I would greatly appreciate some help. Thank you.
  5. I started taking it at 5mg. I noticed a difference the first day or two but it went downhill from there. I stayed on it about 3 weeks and tried going up to 10 mg but the headaches and insomnia were too much to handle. I went back down to 5mg and eventually called it quits. This was a horrible medication for me. I'm so happy it is working for you bc you are the first person I have heard say something positive about this drug. Good luck!!!
  6. Cheese, I take Dexedrine ER but have tried Concerta and Adderall. Dexedrine just happens to work best for me. I noticed that you are taking Wellbutrin XL (I am too). Just a note.... The stim/welly combo is fine during the day for me but makes it more difficult to fall asleep. I make sure to eat breakfast and I cut out my afternoon dose of Dexedrine to help with the sleep issues. Balanced meals are very important even if you aren't hungry.
  7. Ahhh the opposite. I haven't experienced that......I use an iPad for chat. That's strange. There are so many random topics in chat, I'm not sure how one could advertise all of the silly things we discuss. I don't think most of them exist:)
  8. Yesterday I was searching for a particular water bottle on Amazon. Low and behold, I enter chat and there is an ad for the water bottle. I'm not sure if that is what you are referring to but the ads are customized per the individual.
  9. True "DBT" is done on a frequent basis. You may be able to find some places that will take you on a sliding scale. There are group sessions along with individual sessions. I guess it depends on how committed you are.....Its time consuming, hard work and there's a lot of homework. CBT really helped me with panic attacks. I think you can get away with going every week or every other week.
  10. What do we do without chat? I feel so..... Good morning everyone
  11. I didn't have any side effects when I went on Lamictal. I was on it for awhile. I didn't think it helped me but my doc tends to disagree. I took it during a rough time in my life....right before I entered an outpatient program where I ended up staying for about 6 months. I was struggling with MDD, anxiety, panic and major insomnia at the time. I'm "very" sensitive to medications and usually have horrible side effects but did not have any with Lamictal.
  12. I take Klonopin nightly and have been for years. It's longer acting and stays in my system to help keep the anxiety at bay. If I'm feeling extra anxious I will take a Klonopin during the day. If I'm having a panic attack , that's where the Xanax comes into play. They are both benzodiazapenes. Many docs are hesitant to prescribe Xanax bc one builds up a tolerance and as dragonfly said, it's easy to abuse. Your pdoc knows best, I would trust him/her:)
  13. Hello. I'm treatment resistant and have tried everything besides lithium and MAOI inhibitors. I suffer from severe depression & anxiety. I started 5mg of Brintellix and have been on it for 21 days. I just went up to 10 mg a day ago. I didn't have any side effects EXCEPT a constant headache that eventually went away and insomnia. I am also itching like crazy at night on my legs but am not sure if it's due to B. Currently I take Celexa and Klonopin and Dexedrine for ADHD. The insomnia is driving me crazy and Klonopin doesn't seem to help. I'm also starting to feel that it's not working as well as it did when I first started taking it:( I noticed a difference right away and now I'm worried that it has stopped.....i had high hopes for this being my miracle drug. Oh, it also makes me very hungry at all times. Is anyone else experiencing any of this?
×
×
  • Create New...